# SDR UIEA2018020200167

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,345 hours, 15,942 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Charger
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BATTERY DISCHARGE EICAS MESSAGE.  PERFORMED AN OPS TEST OF APU BATTERY CHARGER IAW AMM 24-31-05.   OPS CHECKED GOOD.
